# SDR SWIA201541006

- Difficulty date: April 5, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 30,059 hours, 27,814 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION.  RECEIVED A GEAR DISAGREE WARNING MESSAGE AND A NOSE GEAR DOOR OPEN MESSAGE.   THE MLG JUST 4-O RETRACTED BUT THE NOSE GEAR RETRACTED BUT THE NOSE GEAR DOWN, LOCKED INDICATOR REMAINED GREEN.  EXTENDED THE LANDING GEAR IAW QRH AND RETURNED TO FIELD. INSPECTED NLG, FOUND WOW SENSOR ON NOSE GEAR STRUT TO BE OUT OF RIG.  RIGGED NOSE GEAR WOW SENSOR, RAN GEAR UP AND DOWN SEVERAL TIMES.  OPS CHECKED GOOD AT THIS TIME.
